| Catalog Number |
544192 |
| Medical Device Problem Code |
Failure to Align (2522)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Other remarks: corrected data:.
Event or Problem Description
It was reported that prior to use, it was found the applier jaws are misaligned.No patient involvement.
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as the sample was not returned for analysis.Dhr investigation did not show issues related to complaint.All 50 instruments from this lot were 100% visually inspected and function tested prior to shipment to the customer as this is a standardized procedure at this facility for this product line.Without the device to evaluate, the complaint could not be confirmed, no further actions will be taken in response to this complaint and this record will be deemed closed.Teleflex will continue to monitor and trend for reports of this nature.